# SDR YENA200510

- Difficulty date: January 16, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N528JB
- Make and model: Airbus A320-232
- Aircraft serial: 1591
- Aircraft time: 13,336 hours, 4,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE WILL NOT ARM.  EVALUATION REVEALED SLIDE BAR WAS INSTALLED INCORRECTLY.  INSTALLED BAR CORRECTLY IAW 52-10-00, NO ADJUSTMENT NECESSARY OR RIGGING REQUIRED, OPS CHECK GOOD.  SLIDE ARMED INDICATION.
